# SDR JJBA20220624031

- Difficulty date: June 24, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 44,074 hours, 28,513 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT REAR FUSE II EXT, SUSPECTED CRACKS (9X) FOUND ON RIGHT SIDE SKIN BTW FR 77 - FR 78 AND BTW STR 3R - 9R. REPAIR DOUBLER ON RH REAR FUSE 2 SKIN, ON FR 78 BTW STR 5R-7R. EXTERNAL DETAILED VISUAL INSPECTION, AT REPAIR, INTERVAL OF 30000 FC
